Integral laminations on nonorientable surfaces


Creative Commons License

Oyku Yurttas S., PAMUK M.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.1, pp.69-82, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1608-76
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.69-82
  • Keywords: Nonorientable surfaces, triangle coordinates, Dynnikov coordinates

Abstract

We describe triangle coordinates for integral laminations on a nonorientable surface N-k,N-n of genus kwithn punctures and one boundary component, and we give an explicit bijection from the set of integral laminations on N-k,N-n to (z(2(n+k-2)) x z(k)) \ {0}.